# SDR 98ZZZX1140

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N90WS
- Propeller: Mcauly D3A32C88
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D6608C88
- Condition: Cracked
- Location: Nr 2 Socket
- Part time: 2,432 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER RECEIVED DISASSEMBLED FOR OVERHAUL.  DURING THE INSPECTION OF THE HUB USING A 10X POWER MICROSCOPE, A CRACK WAS DISCOVERED IN NR 2 BLADE SOCKET BETWEEN 6 TO 7 O'CLOCK POSITION, 4 THREADS IN ABOUT 1 INCH IN LENGTH.
